default-icon
Delay in periods
After taking abortion pills in dec i got the periods in jan but after then till now no periods nor any sign of pregnency, i want my periods back suggest any medicine to me so that i cna get my periods as my tummy getting bloated after that due to no periods
62 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Sharath Kumar K N
General Physician Mandya
Hello, did you get any scan after bleeding from abortion pills to confirm about the complete abortion, if not please get one,.other wise abortion pills can cause irregular periods delay in periods over the time they get normalized, otherwise there are hormonal pills that can be taken to normalize your cycle, don't worry please consult a gynecologist.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.